MathSciNet Relay Station
MathSciNet bibliographic data
MR2983867 47H09
Vetro, Francesca; Radenović, Stojan Nonlinear $\psi$-quasi-contractions of Ćirić-type in partial metric spaces. Appl. Math. Comput. 219 (2012), no. 4, 1594–1600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement